# SDR 2007UALA03308

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 43,509 hours, 31,674 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CREASE BEAM AT WL 208 IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED TYPICAL EXTRUDED SECTION REPAIR.  CREASE BEAM CUT AT STA 776.  REPAIRED FROM STA 770-782 STR 17R.
